# SDR AALA201903129003

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 49,866 hours, 18,813 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AN AFT CARGO DOOR ECAM MESSAGE DISPLAYED.  AN EMERGENCY WAS DECLARED AND FLIGHT RETURNED TO DEPARTURE AND LANDED . MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-886 AND ADJUSTED 32WV AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
